# SDR ASAA2014120509861

- Difficulty date: December 5, 2014
- Submitted: December 8, 2014
- Operation: Air carrier
- Aircraft: N756AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25097
- Aircraft time: 69,090 hours, 39,928 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seal Depressor
- Part number: 6552870503
- Condition: Cracked
- Location: Bs 956
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE R2 DOORWAY CUTOUT THE FWD SEAL DEPRESSOR FITTING ABOVE THE UPPER HINGE CUTOUT WAS FOUND CRACKED.  ACFT GROUNDED.  R & R THE K2 DOOR FWD UPPER HINGE DEPRESSOR FITTING IAW SRM 51-40-02-0G-0.
